# SDR AALA201706089033

- Difficulty date: June 7, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 72,081 hours, 25,050 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Low Pressure
- Location: Evac Slide
- Component: Slide Raft, Aircruisers
- Component part number: D30654122
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  L1 DOOR EMERGENCY EVACUATION SLIDE RESERVOIR PRESSURE IS LOW.  REMOVED AND REPLACED SLIDE/RAFT IAW JOB CARD 19L80025002.  OPERATIONAL CHECK GOOD.
